COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

Crocin Advance

Crocin Advance

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

Starts to release its medicine in 5mins

product-crocin-650

Crocin 650

Remove

Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache, Joint Pain

Tablets / Caplets

12+

30% Extra Strength. Doctor's recommended ingredient(paracetamol) for approved indications

product-crocin-cold-and-flu-max

Crocin Cold & Flu Max

Remove

Headache, Cold, Sinus Pain, Sore Throat, Blocked Nose

Tablets / Caplets

12+

Relief from 5 symptoms of cold to help restore focus.

product-crocin-Pain-Relief

Crocin Pain Relief

Remove

Headache, Migraine, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Tablets / Caplets

12+

Acts at the centre of pain

crocin-childrens-range

Crocin DS Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS, 5 -12

Effective pain relief

crocin-childrens-range

Crocin Drops

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

2 - 12 MONTHS

Effective pain relief

crocin-childrens-range

Crocin Suspension

Remove

Headache, Muscle ache, Musculoskeletal Pain (like generalized body pain, back pain, neck pain, shoulder pain etc.), Toothache

Liquid

1-5 YRS

Effective pain relief

CROCIN'S CHILDREN RANGE SYRUP

4 Similar Products

COMPARE

VIEW COMPARE LIST count

ADDED

CROCIN’S CHILDREN RANGE - SYRUP FOR COLD

Overview

Crocin’s children range includes drops for infants and suspensions for children upto 12 years of age. All products in this range come with a dosing device to help parents give their child the accurate therapeutic dose.

Flavours :  Peppermint flavour in Drops (100 mg/ml) , Strawberry flavour in Crocin Suspension (120 mg/5ml ) and Mixed Fruit flavour in Crocin DS Suspension(240 mg/ml).

Dosage(15mg/kg per dose)

Crocin Drops Dosage

Age : 2 - 12 Months

Avg wt. (kg)

Dose(ml)

3.8-5.5

0.6-0.8

5.5-8.3

0.8-1.2

8.3-10

1.2-1.5

Each ml (approx 30 drops) contains:Paracetamol IP : 100mg

Crocin Suspension Dosage

Age : 1 - 5 Years

Avg wt. (kg)

Dose (ml)

10 - 12  

6 - 8

12 – 14

8 - 9 

14– 18 

9 - 11

18 – 20

11 - 13

Each 5 ml contains: Paracetamol I.P. 120 mg 

Crocin Suspension DS Dosage

Age : 5 - 12 Years

Avg. Wt. (kg)

Dose (ml)

10 - 12

3.1 – 3.8

12 - 14

3.8 – 4.4

14 - 18

4.4 – 5.6

18 - 20

5.6 – 6.3

20 - 25

6 - 8

25 - 32

8 – 10

32 - 40

10 - 13

40 - 45

13 –14

Each 5 ml contains: Paracetamol I.P. 240 mg

Directions for use

In each case, not more than 4 doses in any 24 hour period or as directed by the physician. Minimum dosing interval: 4 hours. Maximum daily dose: 60 mg/kg presented in divided doses of 15 mg/kg throughout the 24 hour period. Do not administer for more than 48 hours without doctor’s advice.

Parental Advice: Should not be used along with other paracetamol containing products; contraindicated in patients with known paracetamol hypersensitivity; seek medical advice if the patient is suffering from liver or kidney impairment. Overdose may be injurious to liver; immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.

Use as directed on pack. Crocin is a trademark of GSK group of companies. @2015, GlaxoSmithKline.

For more details read product information